MathSciNet Relay Station
MathSciNet bibliographic data
MR2830142 93C40 (34D06 93D15 93E15)
Yu, Wenwu; Chen, Guanrong; Cao, Jinde Adaptive synchronization of uncertain coupled stochastic complex networks. Asian J. Control 13 (2011), no. 3, 418–429.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement